# SDR UG8APA06007

- Difficulty date: November 1, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N920DC
- Make and model: Gulstm GV
- Aircraft serial: 534
- Aircraft time: 5,142 hours, 1,968 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856TK3
- Condition: Blocked
- Part time: 2,218 hours, 813 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

NR 1MADC HAD AN ALTITUDE COMPARATOR AT 15000 FT AND A 400 FT SPLIT FROM MADC AND STDBY AT FL230.  IT ALSO HAD A 5 CKAS SPLIT IN AIRSPEED.  BLOCKAGE FOUND IN LT UPPER PITOT/STATIC PROBE, OF UNKNOWN ORIGIN.  BLEW OUT STATIC LINES USING DRY NITOGEN.  INSTALLED NEW LT UPPER PITOT PROBE IAW GAC CMP CODE 341102.  PERFORMED PITOT/STATIC SYSTEM RECONNECT CHECKS IAW GAC CMP CODE 341030.  AIRCRAFT RETURNED TO SERVICE.
